JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 1, Article 18
Some Inequalities for the $q$-Gamma Function

    Authors: Toufik Mansour,  
    Keywords: $q$-gamma function, Inequalities.  
    Date Received: 29/07/2007  
    Date Accepted: 29/01/2008  
    Subject Codes:


    Editors: Jozsef Sandor,  

Recently, Shabani [4, Theorem 2.4] established some inequalities involving the gamma function. In this paper we present the $ q$-analogues of these inequalities involving the $ q$-gamma function.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login